# SDR AALA20060644

- Difficulty date: September 3, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OUTSIDE WALL OF LAVATORY INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT OUTSIDE WALL OF LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
